Differential and Integral Equations

A fibering map approach to a potential operator equation and its applications

Kenneth J. Brown and Tsung-Fang Wu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the existence of multiple solutions for operator equations involving homogeneous potential operators. With the help of the Nehari manifold and the fibering method, we prove that some such equations have at least two nonzero solutions. Furthermore, we apply this result to prove the existence of two positive solutions for some quasilinear elliptic problems involving sign-changing weight functions.

Article information

Source
Differential Integral Equations Volume 22, Number 11/12 (2009), 1097-1114.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019406

Mathematical Reviews number (MathSciNet)
MR2555638

Zentralblatt MATH identifier
1240.35569

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx]

Citation

Brown, Kenneth J.; Wu, Tsung-Fang. A fibering map approach to a potential operator equation and its applications. Differential Integral Equations 22 (2009), no. 11/12, 1097--1114. https://projecteuclid.org/euclid.die/1356019406.


Export citation